# SDR UALA2008111303919

- Difficulty date: July 23, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 68,261 hours, 11,202 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 6227998003
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CAPTAINS ADI BLANKING INTERMITTENTLY.  RTFL.  LOSS OF ATTITUDE DEVIATION INDICATOR.  REPLACED CAPTAIN'S ADI.  OPS OK.
